Back to Ask the Diabetes Team Ask the Diabetes Team

From India:

My friend has diabetes and takes ayurvedic drugs. Recently, he developed mild hypertension. The doctor prescribed beta blockers, which have the side effect of impotency. Is there any safe drug for the hypertension that does not have this effect?


There is a potential for any medication that lowers blood pressure to cause difficulty with erectile function. Some drugs are better than others. You can speak to your physician about which ones those are. There are enough choices that hopefully you can find a drug that does not cause these bothersome side effects.


Original posting 29 Mar 2004
Posted to Other Illnesses


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:56
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.